# SDR LR7A2017081901178

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 10,976 hours, 6,787 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7075T6063
- Condition: Cracked
- Location: Bs 968
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND THE BS 968 OVERHEAD BULKHEAD CRACKED AT BL 0.    REPAIRED IAW  SRM  53-50-06.
